# SDR CALA2022110203027

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 70,799 hours, 28,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PDA 3 REF LP''S 9871420, 9871495, 9871527, 9871538, 9871545, 9871558 FOR MISSING FASTENERS , CREATING PDA CAT 3 REF GMM 02-30-95 PDA CREATED REF GMM 02-30-95. LP 9871420: INSTALLED MISSING FASTENER ON 197AB PANEL IAW AMM 53-35-03-40E. LP 9871495: INSTALLED MISSING FASTNER ON 191BB PANEL IAW AMM 53-35-03-01F, LP 9871527: INSTALLED MISSING FASTNER ON 191KB PANEL IAW IPC 53-35-03-20B, 9871538: INSTALLED MISSING FASTNER ON 191 AB PANEL IAW IPC 53-25-02-01A, 9871545: INSTALLED MISSING FASTNERS ON 147BB PANEL IAW IPC 52-35-03-25, 9871558: INSTALLED MISSING FASTNER ON 197BB PANEL IAW IPC 53-35-03-40E
